# SDR UPS09654758

- Difficulty date: February 10, 2009
- Submitted: February 24, 2009
- Operation: Air carrier
- Aircraft: N322UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27748
- Aircraft time: 32,400 hours, 9,956 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 113T310089
- Part serial: 001422
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:6C LT WING O/B FLAP LWR TRAILING EDGE I/B AREA THE EXISTING REPAIR PATCH NON-STANDARD REPAIR.  COMPOSITE WET LAY UP REPAIR CARRIED OUT AS PER SRM 51-70-06 PARA 5A(1) FIG 9 REV 43.
